Posted by neil
on November 21, 2000 at 23:51:50:
In Reply to: NEIL please respond!!!!! posted by Julie on November 20, 2000 at 14:39:26:
: Hi Neil I read the site that you posted I started that day only cost about $11 which is great so anyways it has been about 4 days and my face is soooo red and tight and peeling did yours do this also anyway i can get rid of the red peeling skin by Thanksgiving?? Other than that no breakouts I love it thanks for the post!!!! Happy Holidays :)
Hi. When I started the treatment I did not experience the redness and peeling. Benzoyl peroxide can make you more sensitive to cold,wind, and sun. Have you been outside much? Do you give your skin ample time to dry before you are exposed to weather? Have you ever been sensitive to benzoyl peroxide products? I would doubt that this product would irritate you that much, because it is only 2.5% benzoyl peroxide. Are you using any products in conjuction with the regimen? When I started this program I stopped all other medications. You may want to try another moisturizer. I use the one recommended, but would think any non-comedic moisturizer, particulary from Neutrogena, would work. I have found the Purpose Lotion doesn't moisturize as well as some others, but it works for me. Maybe you could cut back to applying the On-the-Spot 2.5% bp product once per day instead of twice. Maybe your skin just needs time to adjust to the products. Then if your skin gets used to it you can go back to twice a day. I have found a small amount of Fruit of the Earth brand vitamin E lotion helps with any dry spots that are there after you moisturize, but I don't have to use it very often. Hopefully some of this will help and you will be able to continue this regimen. I have been doing it for over 2 months now and my skin is as clear as the time I took Accutane. It sucks being red and peelly...if it's not one thing it's another huh? Good luck. Please post and let me know how you are doing and if you have any questions. Hope this helped some. Sorry I couldn't post sooner.